MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. NEUROTHERM¿ ADAPTOR CABLE NT GENERATOR TO DISPOSABLE; MEDICAL DEVICE ELECTRICAL CABLE, SINGLE USE

ST. JUDE MEDICAL, INC. NEUROTHERM¿ ADAPTOR CABLE NT GENERATOR TO DISPOSABLE; MEDICAL DEVICE ELECTRICAL CABLE, SINGLE USE
Model Number DACUK-NT
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported low impedance and a "burning smell" could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported impedance issue, burning smell and subsequent procedure cancellation could not be conclusively determined.
 
Event or Problem Description
During a bipolar palisade ablation procedure, the impedance was low and the generator emitted a burning smell so the procedure was cancelled.Following the cancellation, further troubleshooting determined the issue was due to the adapter cable.A new cable was used in all ports and the impedance displayed as intended and no burning smell was noted.There were no adverse consequences to the patient due to the cancellation and the procedure was rescheduled for a later date.

Brand Name
NEUROTHERM¿ ADAPTOR CABLE NT GENERATOR TO DISPOSABLE
Common Device Name
MEDICAL DEVICE ELECTRICAL CABLE, SINGLE USE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8477692
Report Number2182269-2019-00035
Device Sequence Number19277878
Product Code GEI
UDI-Device Identifier05415067021335
UDI-Public05415067021335
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K083528
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDACUK-NT
Device Lot Number5770101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;